MathSciNet Relay Station
MathSciNet bibliographic data
MR1151252 (92k:22026) 22E47 (58G35 81R25)
Eastwood, M. G.; Rice, J. W. Erratum: "Conformally invariant differential operators on Minkowski space and their curved analogues'' [Comm. Math. Phys. 109 (1987), no. 2, 207–228; MR0880414 (89d:22012)]. Comm. Math. Phys. 144 (1992), no. 1, 213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement